A generalization of universal Taylor series in simply connected domains

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Tsirivas, Nikolaos
dc.date.accessioned 2012-11-07T17:04:54Z
dc.date.available 2012-11-07T17:04:54Z
dc.date.copyright 2011 Elsevier Inc en
dc.date.issued 2012-04
dc.identifier.citation Journal of Mathematical Analysis and Applications en
dc.identifier.uri http://hdl.handle.net/10197/3893
dc.description.abstract Let Ω be a simply connected proper subdomain of the complex plane and z0 be a point in Ω. It is known that there are holomorphic functions f on Ω for which the partial sums (Sn(f,z0)) of the Taylor series about z0 have universal approximation properties outside Ω. In this paper we investigate what can be said for the sequence (βnSn(f,z0)) when (βn) is a sequence of complex numbers. We also study a related analogue of a classical theorem of Seleznev concerning the case where the radius of convergence of the universal power series is zero. en
dc.description.sponsorship Science Foundation Ireland en
dc.language.iso en en
dc.publisher Elsevier en
dc.rights This is the author’s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications (Volume 388, Issue 1, 1 April 2012, Pages 361–369) DOI:10.1016/j.jmaa.2011.11.038 Elsevier Ltd. en
dc.subject Universal series en
dc.subject Cesàro hypercyclicity en
dc.subject Universality en
dc.subject Hypercyclicity en
dc.subject Bernstein–Walsh Theorem en
dc.subject Seleznev Theorem en
dc.subject.lcsh Series, Taylor's en
dc.title A generalization of universal Taylor series in simply connected domains en
dc.type Journal Article en
dc.internal.authorcontactother stephen.gardiner@ucd.ie
dc.internal.availability Full text available en
dc.status Peer reviewed en
dc.identifier.volume 388 en
dc.identifier.issue 1 en
dc.identifier.startpage 261 en
dc.identifier.endpage 369 en
dc.identifier.doi 10.1016/j.jmaa.2011.11.038
dc.neeo.contributor Tsirivas|Nikolaos|aut|
dc.description.othersponsorship This research was supported by Science Foundation Ireland under Grant 09/RFP/MTH 2149, and is also part of the programme of the ESF Network “Harmonic and Complex Analysis and Applications” (HCAA). en
dc.description.admin Author has checked copyright en
dc.description.admin The author, Nikos Tsirivas, conducted this research while at UCD and consents to uploading this paper. Author has: (i) the right to post a pre-print version of the journal article on Internet websites including electronic pre-print servers, and to retain indefinitely such version on such servers or sites for scholarly purposes. (ii) the right to post a revised personal version of the text of the final journal article (to reflect changes made in the peer review process) on your personal or inst en
dc.description.admin DG - 15/10/2012 en
dc.internal.rmsid 310389834
dc.date.updated 2012-10-12T13:32:37Z

This item appears in the following Collection(s)

Show simple item record

This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.

If you are a publisher or author and have copyright concerns for any item, please email research.repository@ucd.ie and the item will be withdrawn immediately. The author or person responsible for depositing the article will be contacted within one business day.

Search Research Repository

Advanced Search